Inventiones mathematicae

, Volume 150, Issue 3, pp 579–627

Cohomology of buildings and of their automorphism groups

Authors

  • Jan Dymara
    • Department of Mathematics, The Ohio State University, 231 W 18th Ave, Columbus, OH 43210, USA
  • Tadeusz Januszkiewicz
    • Instytut Matematyczny, Uniwersytet Wrocławski, pl. Grunwaldzki 2/4, 50–384 Wrocław, Poland (e-mail: dymara@math.uni.wroc.pl)

DOI: 10.1007/s00222-002-0242-y

Cite this article as:
Dymara, J. & Januszkiewicz, T. Invent. math. (2002) 150: 579. doi:10.1007/s00222-002-0242-y

Copyright information

© Springer-Verlag Berlin Heidelberg 2002